Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Started brown discharge after periods. Feeling headaches, tired and slightly nauseous. Is this normal?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Ended my period on the 1st , startng the 7th I have had brown discharge , headaches,slightly nausis at times,tired and sinus like pressure , Is this normal?
Posted Tue, 28 Aug 2012 in Menstruation and Miscarriage
Answered by Dr. Sree Gouri SR 2 hours later
Thanks for the query.

according to your description possibly you might have ended your periods on 5th day of cycle, so there is possibility for occurrence of ovulation on or around 7th of August.
so your symptoms may be because of mittelschmerz and associated symptoms.
mittelschmerz means ovulatory pain which can occur due to stretching of capsule of ovary during release of ovum,
that pain sometimes can cause nausea,
mild spotting or brownish discharge etc can be seen associated with it due to the decrease in level of estrogen during ovulation,
other symptoms may also be due to release of prostaglandins etc during ovulation,

so if your symptoms subsided soon and if that not severe enough to seek medical advice then no need to bother,
but if your symptoms persist or become severe better to consult gynecologist once.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor